Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the inset of a convergence domain

Author: Shen Yue Kuan
Journal: Proc. Amer. Math. Soc. 71 (1978), 241-242
MSC: Primary 40D09
MathSciNet review: 500498
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let A be a conservative matrix. The main purpose of this article is to give a negative answer to the open question E raised by Macphail and Wilansky [1], namely, ``If $ \Lambda _A^ \bot = {I_A}$, must $ \Lambda _D^ \bot = {I_D}$ for every matrix D with $ {c_D} = {c_A}$?".

References [Enhancements On Off] (What's this?)

  • [1] M. S. Macphail and A. Wilansky, Linear functional and summability invariants, Canad. Math. Bull. 17 (1974), 233-242. MR 0361528 (50:13973)
  • [2] K. Zeller, Allgemeine Eigenschaften von Limitierungsverfahren, Math. Z. 53 (1951), 463-487. MR 0039824 (12:604e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40D09

Retrieve articles in all journals with MSC: 40D09

Additional Information

Keywords: Convergence domain, conservative matrix, the inset
Article copyright: © Copyright 1978 American Mathematical Society